MathSciNet Relay Station
MathSciNet bibliographic data
MR687772 32M05
Huckleberry, Alan T.; Snow, Dennis M. Almost-homogeneous Kähler manifolds with hypersurface orbits. Osaka J. Math. 19 (1982), no. 4, 763–786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement